# SDR CALA2020021200407

- Difficulty date: February 10, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 83,254 hours, 9,880 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEC GEN OFF L EICAS ADVISORY LEFT GENERATOR CONTROL BREAKER (GCB) OPEN OR GENERATOR CONTROL S WITCH OFF AND ENGINE NOT SHUT DOWN. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  2431661 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: CLIMB  NARRATIVE:  GENERATOR CONTROL UNIT (L) CMC MSG#  2431661 FLIGHT STATUS:
